# SDR DL72S953847

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Condition: Worn
- Location: Nr 1 Te Midflap
- Component: 652163383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 1 MIDFLAP L/E SKIN WAS FOUND WITH WEAR DAMAGE AT THE O/B END OF FLAP.  REPAIRED PER MM 57-52-0 FIG 803.
